Doctor insights on:
Causes Of Elevated Lfts
Could diflucan (fluconazole) cause slightly elevated lft a week and a half after stopping use? (took 5 150 mg doses total, 3 days apart each for yeast infection.)
Fluconazole: This drug can produce hepatitis, and although the elevated levels you mention did not occur until about 10 days after stopping it, they may actually have been higher earlier and you caught these values on the downtrend. The clinical significance of this is probably minimal. Sertraline can also produce reversible elevations in liver enzymes in about 1/2% of cases. ...Read more
Fattyliver and hyperlipidemia, new lftresults bilirubin 0.2, alk.Phos.174, alt89, protein 8.6, albumin3.9, ast35.Lft&ct 3mo ago normal.Cause of elevated lft?
Still fatty liver: Were you told that you have type 2 diabetes and fatty liver? Sometimes the only sign of fatty liver related to metabolic syndrome and type 2 diabetes may be an increased liver enzymes such as alt. An MRI study may show fatty liver. The best bet would be to ask your doctor the reason for the elevated alt. Other labs appear normal. ...Read more
Elevated lfts for 10 years. Had two liver biopsies, showed inflammation, no scarring and they could not figure out cause. Now what? Tired& cranky
Talk to doc.: If ten years and 2 biopsies can't figure it out we won't figure it out here. There is no magic answer better than biopsy. I suspect there is information in the biopsy that you are overlooking or not sharing with us. I'm sure your docs have probably given you a "plan" for continued surveillance or monitoring of your elevations. ...Read more
Elevated lfts. Liver ultrasound says homogenous coarse echotexture. Been on crestor (rosuvastatin) for 1 yr+ lfts normal before crestor (rosuvastatin). Is this a cause to worry?
Stop the statin: Statin drugs for high cholesterol frequently cause abnormal liver function tests. You should stop Crestor (rosuvastatin) and check whether or not the liver tests return to normal. If they do, you might be able to use a different statin. If they don't, you need to check for other causes of abnormal liver function. ...Read more
Nafld- recent lfts elevated -coming down w/lb loss, allergy chronic sinus infections, diabtes t2, chol. Bp..Can these cause im. Gran+ basos+, eosin+?
What question please: Are you asking if the white cell differential on your CBC (complete blood count) can be explained by your co-morbidities? The answer is yes, but you have not indicated the percentage of each, nor if the total WBC count is elevated. More information would be helpful in formulating a complete answer. Sounds like your nafld is in part due to diabetes and high cholesterol, but kudos on weight loss! ...Read moreSee 1 more doctor answer
This is serious: I trust you are not taking some other medication that is doing this to you. You'll be checked for autoimmune hepatitis, primary biliary cirrhosis, hepatitis b and c, sclerosing cholangitis (doubt), hemochromatosis, wilson's and antitrypsin deficiency. If all are negative, which is likely, suspect metabolic syndrome / fitness rx. I would not draw any additional conclusion from the elevated iga. ...Read more
After ruling out all the etiologies of elevated lfts with prior normal baseline and zero risk factors 24 asymptomatic m, what will a liver biopsy add?
Why would gilbert's syndrome not be diagnosis until middle age if genetic? No history of elevated bilirubin prior to 6 mos ago; other lfts were elevated, now ok.
Dx of exclusion: Gilbert’s syndrome is due to deficiency of an enzyme that helps to excrete bilirubin. It is usually diagnosed between the ages of 15 and 30 years. Patients with gilbert’s syndrome are prone to develop jaundice from time to time. The risk increases with fasting, dehydration, repeated and profuse vomiting, infections, exertion and stress and after a surgery. If uncertain, specific tests can be done. ...Read moreSee 1 more doctor answer